MAUDE Adverse Event Report: MEDTRONIC, INC. CARELINK PROGRAMMER; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. CARELINK PROGRAMMER; PROGRAMMER, PACEMAKER
Model Number 2090W
Medical Device Problem Codes Computer Software Problem (1112); No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: analysis was unable to confirm the customer's comment that the programmer displayed a black screen that displayed a diagnostic message saying, "serious programmer error".However, a system error was recorded in the recent error log.The hard drive was reimaged.It was noted that the programmer failed the touch screen debug procedure, and autonomous movement of the cursor was observed.An electromagnetic interference(emi) repair was performed to correct the screen issue.Additionally, it was noted that the power cord bay was broken.Replaced the power cord bay assembly with one tab.The q button was missing from the keyboard.The keyboard was replaced.The logo button was missing.The logo button was installed.The system fan wire was broken.The system fan was replaced.The software was reloaded and updated.The programmer then passed all final functional and systems tests.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the programmer displayed a black screen that displayed a diagnostic message saying "serious programmer error".Troubleshooting steps were taken to power cycle the programmer after which it cleared the black screen.The programmer has been returned for evaluation and subsequently tested out of specification during manufacturer's analysis.There was no patient involvement.

Brand Name
CARELINK PROGRAMMER
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21958795
Report Number2182208-2025-02185
Device Sequence Number21131660
Product Code KRG
UDI-Device Identifier00885074301440
UDI-Public00885074301440
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2090W
Device Catalogue Number2090W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2182208-071724-002-R
Patient Sequence Number1
Patient SexUnknown